BibTeX record journals/na/Norfolk00

download as .bib file

@article{DBLP:journals/na/Norfolk00,
  author    = {Timothy S. Norfolk},
  title     = {Asymptotics of the partial sums of a set of integral transforms},
  journal   = {Numer. Algorithms},
  volume    = {25},
  number    = {1-4},
  pages     = {279--291},
  year      = {2000},
  url       = {https://doi.org/10.1023/A:1016681628636},
  doi       = {10.1023/A:1016681628636},
  timestamp = {Sat, 25 Apr 2020 13:47:29 +0200},
  biburl    = {https://dblp.org/rec/journals/na/Norfolk00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics